# SDR GTIA050208

- Difficulty date: June 28, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L-1 DOOR HOLD OPEN HOOK CUT OUT CRACKED STATION 200.  REMOVED COVERS TO FOM.  STOPPED DRILLED L1 DOOR CUTOUT.  FABRICATED DOUBLER, TREATED, PRIMED AND INSTALLED DOUBLER.  INSTALLED COVERS.  (M)
